# SDR SWAA2024010939005

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N8886C
- Make and model: Boeing 737-8
- Aircraft serial: 67962
- Aircraft time: 1,360 hours, 768 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TAXING TO GATE W/ BOTH ENGINES RUNNING AND APU AS WELL. NO CONFIGURATION CHANGE CHANGES SMELLED ACRID / ELECTRICAL BURNING SMELL W/ NO SMOKW PRESENT.<[01] COMPLIED WITH CONDITIONAL INSPECTION PER AMM 05-51-56. NO ISSUES NOTED.
